# SDR AWXA200601039

- Difficulty date: June 15, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 655287873
- Condition: Corroded
- Location: Fuselage
- Part time: 57,042 hours, 38,953 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - NR 5926394 - DURING C-17 CHECK DISCOVERED CORROSION ON WEB AT L2 DOOR ENTRY SEVERAL PLACES BETWEEN BS 947 AND 1006. MAINTENANCE FOUND TO BE OUT OF LIMITS IAW B737-300 SRM 53-60-51-1A FIG  101. MAINTENANCE FABRICATED REPAIR SHEAR WEB IAW BOEING DRAWING NR 65-52878 AND IAW B737-30 0 SRM 57-40-02-0G FIG 3, 4, 8 AND 12, 13, 14.
